# SDR SCNA2019100194178

- Difficulty date: September 24, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 58,533 hours, 30,855 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11" CRACK ON WING CENTER SECTION REAR SPAR BETWEEN 45.64 AND 31.83 STIFFENERS. COMPLETED INTERIM REPAIR IAW SRM 57-10-10-2R-2 PARAGRAPH 6. ITEM WILL BE PLACED ON GMM/MTI FOR TRACKING PURPOSES FOR A DETAILED VISUAL INSPECTION EVERY 3,000 FLIGHT CYCLES. IF ADDITIONAL DAMAGE IS FOUND DURING THE DETAILED VISUAL INSPECTION THE INTERIM REPAIR MUST BE REPLACED WITH A PERMANENT REPAIR AS GIVEN IN SRM 51-70-04, REPAIR 10.
